# SDR IH971355001

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59305344402
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LEADING HAS LEADING EDGE CORROSION.  ACCOMPLISHED BLENDOUT REPAIR AND COIN FILLER FLUSH REPAIRS OF CORROSION ON THE RIGHT HAND HORIZONTAL LEADING EDGE SKIN BY BLENDING 30:1 SPANWISE AND 10:1 CHORDWISE WITH 63RMS FINISH FOR BLENDOUTS.  REMOVED EXISTING REPAIR DOUBLER AT REMAINING CORROSION AREA, FABRICATED AND INSTALLED .032 TITANIUM INTERNAL DOUBLER AND .063 ALUMINUM COIN FILLER.
